# SDR SWAA2020090409581

- Difficulty date: August 11, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT LOCATED AT BS1016+10'; 2' ABOVE S-7L.  DAMAGE WAS REPAIRED PER REF B787 SRM 53-80-01-2R-5 REPAIR 5.
